Vol. 5, No. 1, 2013

Download this article
Download this article For screen
Recent Issues
Volume 9, Issue 1
(in progress)
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
Editorial Board
About the Journal
Submission Guidelines
Submission Form
Editorial Login
Author Index
Coming Soon
ISSN: 1948-7916
Other MSP Journals
Computing free bases for projective modules

Brett Barwick and Branden Stone

Vol. 5 (2013), 26–32

The QuillenSuslin package for Macaulay2 provides the ability to compute a free basis for a projective module over a polynomial ring with coefficients in , , or p for a prime integer p. A brief description of the underlying algorithm and the related tools are given.

Mathematical Subject Classification 2010
Primary: 13P99
Secondary: 13C10
Supplementary material

QuillenSuslin source code

Received: 11 August 2011
Revised: 2 July 2013
Accepted: 18 September 2013
Brett Barwick
Division of Mathematics and Computer Science
University of South Carolina Upstate
Spartanburg, SC 29303
United States
Branden Stone
Mathematics Program
Bard College/Bard Prison Initiative
P.O. Box 5000
Annandale-on-Hudson, NY 12504
United States